# SDR SWAA113330

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 16,749 hours, 9,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MODREF354718
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EMERGENCY BATTERIES FAILED CAPACITY TEST.  REMOVED AND REPLACED ALL EMERGENCY BATTERIES.
